MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN

ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Model Number 384221
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Medwatch report received indicating, "infant's peripherally inserted central catheter (picc) was leaking for unknown amount of time.Received order to try an over and under picc to remove initial picc.Picc dressing removed infant cleaned and draped under sterile conditions.Picc line cut right below heart.Introducer guided through skin and began to pull picc line out.Picc line snapped and was at insertion site.Picc pulled out easily and introducer again placed over picc line and began to pull remainder of picc.Picc snapped again and total of 8 cm obtained.10cm was where picc line was cut.Pressure immediately applied to armpit and above site".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.After three notifications, there have been no samples returned for review for this lot.Additionally, there has been no visual evidence to support the alleged complaint.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If samples are returned at a future date, this complaint may be reopened for further evaluation at that time.

Brand Name
FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
FIRST PICC S/L
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19544984
Report Number0001625425-2024-01044
Device Sequence Number4734928
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public(01)00886333209743(17)260428(10)11475635
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number384221
Device Lot Number11475635
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date06/16/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 DA
Patient SexFemale